MedElevator Войти в исследования
← Поиск публикаций
Cureus · 2025

A Delayed Adverse Reaction: Hydralazine-Induced Lupus After Years of Use.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Paudel Saurav, Acharya Ayushma, Poudel Sanjiv, Rijal Swarup Sharma

Аннотация

Drug-induced lupus (DIL) is a rare autoimmune condition triggered by certain medications, most commonly hydralazine and procainamide. DIL can manifest after a few weeks or even after several years of drug exposure. We present a case of a 61-year-old female with hypertension and type 2 diabetes mellitus who developed progressive polyarthritis, myalgia, and fatigue that developed over a year after three years of hydralazine use. Laboratory findings revealed anemia, leukopenia, elevated inflammatory markers, an anti-nuclear antibody (ANA) titer of 1:2560, and anti-histone antibodies of 4.9 units. A false-positive immunoglobulin M (IgM) Lyme antibody complicated the diagnostic workup. Discontinuation of hydralazine and initiation of corticosteroid and methotrexate resulted in resolution after six weeks, confirming the diagnosis of hydralazine-induced lupus.